# SDR DL757070091

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 25,701 hours, 10,581 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 109556
- Condition: Seized
- Location: Rt A/C Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EN ROUTE TO ATL AT FL 350 RT RECIRC FAN EICAS MESSAGE.  RAN QRH CHECKLIST FOR RECIRC FAN.  SMELLED ELECT SCENT IN COCKPIT AND CABIN.  DECLARED EMERGENCY AND CONDUCTED SMOKE FUMES ELECTRICAL, AIR CONDITIONING AND REMOVAL QRH PROCEDURES FOUND RT RECIRC FAN SEIZED AND EXH NOZZLE MELTED.  REMOVED AND REPLACED PER M/M, OPS CKS GOOD.  ALSO REPLACED RT/LT FILTERS.
